Jump to content

Search the Community

Showing results for tags 'cognitive dysfunction'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Reading back over my neuro problems document I wrote earlier when everything started; it seems like pretty much everything can be traced back to established problems associated with tapering and withdrawal of SSRI’s. I began tapering down from 100 mg earlier this year (2015), in the spring. I went from 100 to 75 to 50 to 25, at which point I ceased taking the Zoloft. I went very slowly with the taper, with the knowledge that a fast taper could lead to withdrawal problems. I went perhaps a month between each reduction. I completely finished at the very beginning of July, I want to say July
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy